Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2013, 10:35 AM CDT for Comal County, Guadalupe County, Texas. It took effect at May 25, 2013, 4:30 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 10:35 AM CDT (15:35 UTC)
- In effect from
- May 25, 2013, 4:30 PM CDT
- Expired
- May 25, 2013, 4:11 PM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 10.60 ft at May 25, 2013, 11:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
767
WGUS44 KEWX 251535
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SAT MAY 25 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COMAL RIVER...GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-187-260935-
/O.NEW.KEWX.FL.W.0005.130526T0000Z-130526T2200Z/
/NBRT2.1.ER.130526T0000Z.130526T0300Z.130526T1000Z.NO/
1035 AM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE GUADALUPE RIVER AT NEW BRAUNFELS ABOVE COMAL.
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 2.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST JUST ABOVE 7 FEET BY
SATURDAY EVENING.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING REACHES THE LOWEST SECTIONS OF
RIVER ROAD ABOVE NEW BRAUNFELS THREATENING SLEEPING CAMPERS...AUTOS AND GEAR
ON LOW AREAS NEAR AND ABOVE GRUENE.
$$
TXC091-177-187-260935-
/O.NEW.KEWX.FL.W.0006.130525T2200Z-130526T1200Z/
/NBCT2.1.ER.130525T2200Z.130526T0100Z.130526T0600Z.NO/
1035 AM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE COMAL RIVER AT COMAL.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 4.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST AROUND 11 FEET BY
SATURDAY EVENING.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE
TUBE CHUTE PARK ABOVE SAN ANTONIO STREET AND LOW AREAS OF THE FLOOD PLAIN.
$$
TXC091-187-260935-
/O.NEW.KEWX.FL.W.0007.130525T2130Z-130527T1400Z/
/GBCT2.2.ER.130525T2130Z.130526T0400Z.130527T0200Z.NO/
1035 AM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE GUADALUPE RIVER AT NEW BRAUNFELS BELOW COMAL.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE QUICKLY TO CREST AROUND 14.5 FEET BY
SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING THREATENS LOWEST HOMES IN THE
GUADALUPE RIVER FLOOD PLAIN...SECONDARY ROADS...STREETS...AND LOW BRIDGES ARE
FLOODED AND DANGEROUS - RIVER ROAD ABOVE NEW BRAUNFELS IS WIDELY FLOODED AND
VERY DANGEROUS TO MOTORISTS AND CAMPERS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
NB ABV COMAL 6 7 2.1 SAT 10 AM 6.8 4.6 3.4 2.9 2.5
COMAL 9 11 4.6 SAT 10 AM 10.3 6.3 5.1 4.6 3.9
NB BLO COMAL 13 13 9.9 SAT 10 AM 14.2 12.2 11.0 10.5 9.91 follow-up statement
775
WGUS84 KEWX 252111
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT SAT MAY 25 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT NB ABV COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
COMAL RIVER AT COMAL AFFECTING COMAL...GONZALES AND GUADALUPE COUNTIES
GUADALUPE RIVER AT NB BLO COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-187-252141-
/O.CAN.KEWX.FL.W.0005.000000T0000Z-130526T2200Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT NB ABV COMAL.
* AT 3:45 PM SATURDAY THE STAGE WAS 2.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 3.0 FEET LATE THIS
AFTERNOON. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY CREATE A POTIENTIAL FLOOD
SITUATION.
$$
TXC091-177-187-252141-
/O.CAN.KEWX.FL.W.0006.000000T0000Z-130526T1200Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE COMAL RIVER AT COMAL.
* AT 3:45 PM SATURDAY THE STAGE WAS 4.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.3 FEET LATE THIS
AFTERNOON. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY CREATE A POTIENTIAL FLOOD
SITUATION.
$$
TXC091-187-252141-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-130527T1400Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
411 PM CDT SAT MAY 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT NB BLO COMAL.
* AT 3:45 PM SATURDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET. THE RIVER WILL
FALL TO 9.9 FEET BY 6 PM. THUNDERSTORMS EXPECTED OVERNIGHT TONIGHT MAY
CREATE A POTIENTIAL FLOOD SITUATION.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
NB ABV COMAL 6 7 2.3 SAT 04 PM 2.7 2.0 1.7 1.6 1.6
COMAL 9 11 4.3 SAT 04 PM 4.3 4.0 4.0 4.0 4.0
NB BLO COMAL 13 13 10.1 SAT 04 PM 9.9 9.7 9.7 9.6 9.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 9:56 AM CDT, 39 minutes earlier.
Area forecast discussion, May 25, 9:56 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 AM CDT SAT MAY 25 2013 .UPDATE... UPDATED FOR FFA ISSUANCE AS HEAVY RAIN EVENT HAS UNFOLDED RAPIDLY THIS MORNING. WARM CORE PROCESSES HAVE A CHANCE TO PEAK AND SUBSIDE WITH SLIGHTLY DECREASED ACTIVITY LATER TODAY...BUT THE RAINS RECEIVED LAST NIGHT AND EARLY THIS MORNING HAS LEFT EFFECTIVE FLASH FLOOD GUIDANCES TO WELL BELOW ONE INCH AND TO NEAR ZERO AROUND SAN ANTONIO...AS LIFE THREATENING FLASH FLOODING IS ALREADY UNDERWAY. && .HYDROLOGY... RIVER RISES IN THE SAN ANTONIO METRO AREA ARE BEHAVING AS A FLASH FLOOD AND ARE REACHING HISTORICAL RECORDS AS SEEN AT THE SAN ANTONIO RIVER AT LOOP 410. STREAMFLOW CONCERNS WILL GRADUALLY SHIFT NORTH IN THE MIDDAY HOURS AS THE NNW/SSE AXIS OF THE HEAVIEST RAINS DRIFTS NWD AT ONLY 15 MPH. && .PREV DISCUSSION... /ISSUED 658 AM CDT SAT MAY 25 2013/ AVIATION... FAVORABLE MODERATE INSTABILITY AND UPPER LEVEL DISTURBANCE MOVING ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THIS MORNING WILL AID SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PREVAIL ACROSS THE I-35 CORRIDOR THROUGH LATE THIS AFTERNOON. MVFR/IFR CIGS ARE EXPECTED AS STORMS MOVE ACROSS THE AIRPORT SITES WITH GUSTY WINDS UP TO 28 KNOTS. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AS THE UPPER TROUGH MOVES TO CENTRAL TEXAS AND A DRY AIRMASS MOVES ACROSS THE AREA FROM THE WEST. ACROSS KDRT...MVFR CONDITIONS ARE EXPECTED THIS MORNING WITH VFR RETURNING AFTER 18Z THIS AFTERNOON. PREV DISCUSSION... /ISSUED 333 AM CDT SAT MAY 25 2013/ SHORT TERM (TODAY THROUGH SUNDAY)... A WEAK UPPER LEVEL TROUGH SLOWLY MOVES ACROSS THE AREA TODAY INTO TONIGHT. HI-RES MODELS SHOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA WITH LESS COVERAGE ALONG THE RIO GRANDE. PWS IN THE 1.4 TO 1.8 INCH RANGE INDICATE LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS RANGE FROM LESS THAN 1/10 INCH OUT WEST TO 1/4 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 4 INCHES EAST. CAN NOT RULE OUT SOME GUSTY WINDS AND SMALL HAIL WITH THE STRONGER STORMS. ON SUNDAY...AN UPPER LEVEL RIDGE STARTS TO BUILD INTO TEXAS FROM MEXICO. RESIDUAL DEEPER MOISTURE ALLOWS FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. DUE TO CLOUDS AND RAIN...TEMPERATURES WILL BE SLIGHTLY BELOW AVERAGE. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL RIDGE BUILDS A LITTLE MORE BY MONDAY WITH NO RAIN DUE TO SUBSIDENCE AND SLIGHTLY LESS MOISTURE. THE UPPER LEVEL RIDGE WEAKENS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL TROUGH PASSES BY TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN PLAINS. DEEPER MOISTURE RETURNS AS MID LEVEL FLOW TURNS SOUTHERLY. EXPECT ISOLATED SHOWERS AND THUNDERSTORMS OUT WEST TUESDAY EVENING AND WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT SPREADING TO ALL AREAS THURSDAY INTO THURSDAY NIGHT. ON FRIDAY...SUBTROPICAL RIDGE BEGINS TO STRONGLY BUILD OVER THE AREA WITH NO RAIN CHANCES. TEMPERATURES CLOSER TO AVERAGE CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 91 71 91 / 80 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 86 69 89 70 90 / 80 20 10 - - NEW BRAUNFELS MUNI AIRPORT 86 70 91 71 90 / 80 20 10 - - BURNET MUNI AIRPORT 84 68 88 69 89 / 80 20 10 - - DEL RIO INTL AIRPORT 88 73 92 73 95 / 20 20 10 - - GEORGETOWN MUNI AIRPORT 84 69 88 70 88 / 80 20 10 - - HONDO MUNI AIRPORT 88 71 91 71 93 / 60 20 10 - - SAN MARCOS MUNI AIRPORT 86 70 90 71 90 / 80 20 10 - - LA GRANGE - FAYETTE REGIONAL 85 71 89 71 89 / 50 20 10 - - SAN ANTONIO INTL AIRPORT 87 72 90 72 91 / 80 20 10 - - STINSON MUNI AIRPORT 87 71 90 72 91 / 80 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS... WILLIAMSON...WILSON. && MESOSCALE/AVIATION...02 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 4:47 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 447 AM CDT SAT MAY 25 2013 TXZ171>173-183>194-202>209-217>225-228-261000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 447 AM CDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY AREAS TODAY WITH A MOIST FLOW OFF THE GULF OF MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS. LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. EXPECT MINOR FLOODING AT LOCAL STREETS...UNDERPASSES AND OVER POOR DRAINAGE LOCATIONS. WEATHER CONDITIONS WILL IMPROVE SIGNIFICANTLY THIS EVENING INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 25, 8:44 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
05/25/2013 BEXAR TX NWS OFFICE
SAN ANTONIO RIVER AT LOOP 410 HAS RISEN TO 27.8 FEET
DUE TO FLASH FLOOD RAINS...THIS IS 1.7 FEET ABOVE MAJOR
FLOOD STAGE
&&
EVENT NUMBER EWX1300487
SBSLocal storm report, May 25, 9:05 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 2 SSE LEON VALLEY 29.47N 98.60W
05/25/2013 BEXAR TX TRAINED SPOTTER
INGRAM AND CALLAGHAN ROADS ARE UNDER 12 INCHES OF
WATER.
&&
EVENT NUMBER EWX1300488
PMLocal storm report, May 25, 9:40 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD N SAN ANTONIO 29.46N 98.51W
05/25/2013 BEXAR TX FIRE DEPT/RESCUE
AS OF 9AM THERE ARE 13 WATER RESCUES ON GOING IN THE
CITY OF SAN ANTONIO.
&&
EVENT NUMBER EWX1300489
PMLocal storm report, May 25, 10:16 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM FLASH FLOOD 10 W KARNES CITY 28.89N 98.07W
05/25/2013 KARNES TX LAW ENFORCEMENT
HIGHWAY 72 EAST IS CLOSED FOR HIGH WATER.
&&
EVENT NUMBER EWX1300490
PMSpecial weather statement, May 25, 10:22 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 AM CDT SAT MAY 25 2013
TXZ220>222-251600-
ATASCOSA-KARNES-WILSON-
1022 AM CDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...SOUTHWESTERN
KARNES AND SOUTHERN WILSON COUNTIES UNTIL 1100 AM CDT...
AT 1018 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NELL...OR 13 MILES EAST OF CAMPBELLTON...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KARNES CITY...
KENEDY...
FALLS CITY...
ZUNKERVILLE...
FASHING...
EL OSO...
COY CITY...
DEWEESVILLE...
HOBSON...
IN A HEAVY RAIN ENVIRONMENT...THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING SHORT-LIVED TORNADO OR DOWNBURST EVENTS. IF THREATENING
WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2877 9810 2870 9821 2871 9827 2902 9815
2892 9779 2871 9790 2869 9801
TIME...MOT...LOC 1521Z 206DEG 12KT 2873 9809Local storm report, May 25, 10:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD 5 NW NEW BRAUNFELS 29.76N 98.18W
05/25/2013 COMAL TX DEPT OF HIGHWAYS
SEVERAL ROADS IN CENTRAL AND WESTERN COMAL COUNTY ARE
CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1300491
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| May 25, 4:45 AM CDT | Areal Flood Advisory | EWX | Kendall | 105 min |
| May 25, 5:34 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 116 min |
| May 25, 6:06 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 25, 6:06 AM CDT | Tornado Warning | EWX | Bexar, Comal | 24 min |
| May 25, 7:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| May 25, 8:04 AM CDT | Areal Flood Advisory | EWX | Comal | 116 min |
| May 25, 8:49 AM CDT | Flash Flood Warning | EWX | Bexar | 7 hr |
| May 25, 8:56 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 25, 9:01 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more | 36 hr |
| May 25, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Caldwell, Comal, Guadalupe, Hays and 1 more | 3 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar | 35 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 47 hr |
| May 25, 9:58 AM CDT | River Flood Warning | EWX | Bexar | 16 hr |
| May 25, 10:22 AM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 25, 10:35 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 6 hr |
| May 25, 10:35 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| May 25, 10:59 AM CDT | Areal Flood Advisory | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 2 hr |
| May 25, 11:15 AM CDT | Special Weather Statement | EWX | Karnes | 45 min |
| May 25, 11:17 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 43 min |
| May 25, 11:42 AM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 25, 11:51 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Caldwell, Comal, DeWitt, Gonzales and 5 more | 3 hr |
| May 25, 11:55 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 35 min |
| May 25, 5:25 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.